Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/195292
Full metadata record
DC FieldValueLanguage
dc.contributor.authorВасиленко, Жанна Витальевна-
dc.contributor.authorТруш, Николай Николаевич-
dc.date.accessioned2018-05-17T08:37:14Z-
dc.date.available2018-05-17T08:37:14Z-
dc.date.issued2004-
dc.identifier.citationВестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 2004. - № 3. – С. 108-111.ru
dc.identifier.issn0321-0367-
dc.identifier.urihttp://elib.bsu.by/handle/123456789/195292-
dc.description.abstractIn this article the rate of mathematical expectancy convergence of modified periodogramm with polynomial window of data viewing to the spectral density of stationary stochastic process is investigated, if spectral density satisfies the Holdercondition with index a, 0<a<l.ru
dc.language.isoruru
dc.publisherМинск : БГУru
dc.subjectЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математикаru
dc.titleНекоторые свойства полиномиальных оценок спектральной плотностиru
dc.typearticleru
Appears in Collections:2004, №3 (сентябрь)

Files in This Item:
File Description SizeFormat 
108-111.pdf1,42 MBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.